# SDR HNAA2021040100127

- Difficulty date: March 31, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 48,448 hours, 44,671 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  620     32-49  2362062  31MAR21  ORD  CLOSE.   AFTER SELECTING GEAR DOWN, BRAKE DEGRADED MSG APPEARED ON EICAS, MSG PERSISTED AFTER LANDING. LH OTBD BRAKE TEMP HIGHER THAN NORMAL (STILL IN THE GREEN RANGE)(NO RELATED CMC MESSAGES). FACT  01APR21  13:30  ORD.   R&R RH BRAKE CONTROL VALVE IAW AMM 32-41-06, OPS CHECK AND LEAK CHECK GOOD. NO EICAS MESSAGE PRESENT AT THIS TIME. ALL OTHER INDICATIONS NORMAL OK FOR SERVICE
